MathSciNet Relay Station
MathSciNet bibliographic data
MR960981 (90f:46104) 46L55 (22D25 22D35)
Doplicher, Sergio; Roberts, John E. Compact group actions on $C\sp *$-algebras. J. Operator Theory 19 (1988), no. 2, 283–305.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement